# SDR HCMA9650

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992BH
- Make and model: Snias AS350B2
- Aircraft serial: 2889
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 571712A
- Condition: Defective
- Location: Fuel By Pass
- Part time: 977 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BY-PASS VALVE HOUSING LEAKING.
